I have auto-immune hypo-thyroidism. I got totally disabling headaches sometimes and energy problems often on taking Levo over a long time. I secretly went to high quality NDT combo equivalent to test any effect and the headaches faded by 75% in intensity and duration after 2-3 days. Back to Levo after 2 weeks to 'do the right thing' and also to test the validity of my suspicions and same headaches re-emerged after 3-5 days, fading after 2-3 days once off again. But now I'm stuck as to what to do if Levo is the only precription. Two questions:
1. Are ongoing headaches a realistic side effect of Levo or am I misattributing the cause? My diet is careful and healthy (gluten, dairy, sugar, vits, E-'s etc) and I've tried to control for every other possible cause of the headaches.
2. Are new-to-use headaches normal, but will fade if I persevere? How long to acclimatise to them? And even if I acclimatise is this stuff right to optimise my system if my body hates it so much at the start?
I have an endo appointment for the first time in a few weeks and want to present objectively and get a good outcome from the meeting. Of course, a Levo solution is simplest.
PS. No it wasn't Teva brand - Wockhardt and Activas. Any informed help appreciated.